Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Have all thyroid glands removed. Taking thyroxine. Feeling tired. How to overcome this problem?

User rating for this question
Very Good
Answered by

Practicing since : 2004
Answered : 319 Questions
Hi My name is XXXXXXX I am 58 yrs old have had all my thyriod glands removed end of 2010 in two seperate operations three weeks apart. I am on 100 Thyroxine a day they say my levels are all ok but I am very tired really struggle to get through the day I am unable to go to work just to tired been to so many drs looking for help.
Posted Sat, 9 Feb 2013 in Thyroid Problem and Hormonal Problems
Answered by Dr. Om Lakhani 6 hours later

When was the last time you have your thyroid functions checked ? If it has been a while then I would advice you to get done a thyroid function test, T3, T4 and TSH. Thyroid does contributes to being tired and feeling weak.

There are a few questions I would like to know about your previous surgery. What was the indication for the thyroid removal ?

I had a look at your MRI report and you Radiologists thinks that there some dural leak . This could possible contribute to your headaches. I hope you had discussion with your doctor after your MRI report.

All in all XXXXXXX just let me know the most recent / new thyroid reports and we may be able to plan the further management better.

Dr. Om Lakhani, MD
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor